| Catalog Number |
V041441000000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that multiple eddy irrigation tips of the same lot broke during use.Further information requested.This is the second report for this event, as the first report has already been submitted.
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.
Additional Manufacturer Narrative
Investigation results: we received 13 unused tips and one broken eddy tip (2 pieces) for investigation.Visual inspection of broken eddy tip: the tip is separated between the handle part and the active part.Measurement: active part is measuring approx.27,04 mm.The tip of the active part is not complete; the tip is missing¿ see photos) (measured with measuring gauge mitutoyo pm # 1749 valid till 5/2026).Injection tool cavity is #2; see attached photos.Investigation results of 13 unused tips inside blister : performance test of the undamaged product was performed.All 13 unused tips passed the test without issues.Dhr review for the claimed lot 476602 was performed by mc2 ( no dhr issue was detected ¿ see attachment to case).Root cause unknown.Misuse possible.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.Update results: no smooth breakage, melted.Breakage due to thermal influence - possible misuse.Attached results - confirmed by mc1.